# SDR CA100817005

- Difficulty date: July 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LOSS OF POWER, PILOT REPORTED THAT WHILE ACFT WAS AT A HOVER, THE PILOT HEARD A LOUD NOISE, AND LOST NR 2 ENGINE POWER.  ACFT LANDED WITHOUT INCIDENT.
